Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jinpossible

Accutane and dryness in the nose

Hi!

I started my Accutane treatment last Wednesday. On Thursday, my nose felt all stuffy and runny, and when I blew it, yellow and bloody discharge came out. Do you think this is because of Accutane? Has anybody experienced this while on the drug?

Right now it sort of stings inside my nose, way up there. Probably above my soft palate. The phlegm runs down my throat and onto my vocal chords, which makes it difficult for me to sing. My singing voice is practically gone! :(

Let me know. :pray: I'm really frustrated about this, as I sing 7x a week.

P.S. Here's my log.

http://www.acne.org/messageboard/index.php?showtopic=112706

Share this post


Link to post
Share on other sites

Hi!

I started my Accutane treatment last Wednesday. On Thursday, my nose felt all stuffy and runny, and when I blew it, yellow and bloody discharge came out. Do you think this is because of Accutane? Has anybody experienced this while on the drug?

Right now it sort of stings inside my nose, way up there. Probably above my soft palate. The phlegm runs down my throat and onto my vocal chords, which makes it difficult for me to sing. My singing voice is practically gone! :(

Let me know. :pray: I'm really frustrated about this, as I sing 7x a week.

P.S. Here's my log.

http://www.acne.org/messageboard/index.php?showtopic=112706

you could try sticking some vaseline up there it may help but what would i know lol

Share this post


Link to post
Share on other sites

Actually, that is good advice. Or use aquaphor and coat the inside of your nose. I have also heard that nasal spray can be good. The moisturizing kind.

Share this post


Link to post
Share on other sites

My nose is very dry...but I don't have a mucus build up. The generic saline nose spray is working well for me.

Share this post


Link to post
Share on other sites

It's probably an infection then. It's a lot better now, but I still get yucky, yellow, and brown stuff when I blow my nose.

I'm gonna try and do some vocal exercises today.

Share this post


Link to post
Share on other sites

It's probably an infection then. It's a lot better now, but I still get yucky, yellow, and brown stuff when I blow my nose.

I'm gonna try and do some vocal exercises today.

I got that too!

Now nearly three months in, my nose is still dry but no more discharge.

Don't worry.

Share this post


Link to post
Share on other sites

I've had some bloody boogs, this is normal on accutane. Like somone above said, try some saline nasal moisteriser spray.

Share this post


Link to post
Share on other sites

i had it to; ran other of a uni theatre, blood trailing me all the way to the loo. I have moucous membraine looking thing come out, i assume it may have been a top layer of lining in the nose. Only happened the once though,and not as bad as it sounds. nose bleeds are such strange things, the middle of your face leaking deep crimson blood...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×